Alert archive / Wisconsin / Winter Storm Warnings in 2015

Winter Storm Warning 4, NWS Milwaukee, WI

November 21, 2015Rock County, Wisconsin

NWS Milwaukee, WI issued this winter storm warning at Nov 21, 2015, 12:10 PM CST for Rock County, Wisconsin. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 21, 2015, 12:10 PM CST (18:10 UTC)
Expired
Nov 21, 2015, 3:00 PM CST
In force
3 hr
Issued by
NWS Milwaukee, WI

County Rock County, WI

The radar

The Milwaukee radar (KMKX), 54 km from the middle of the area, began a volume at 18:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 6.2 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2015-11-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2015-11-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 221 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
545 m above ground
0-6 km bulk shear
92 kt
0-1 km storm-relative helicity
221 m²/s²
0-3 km storm-relative helicity
411 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

588 
WWUS43 KMKX 211810
WSWMKX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1210 PM CST SAT NOV 21 2015

...WINTER STORM CONTINUES BUT WINDS DOWN THIS AFTERNOON...

.MODERATE...TO AT TIMES HEAVY SNOW...WILL CONTINUE ALONG AND
SOUTHEAST OF A LINE FROM NEAR SHOREWOOD THROUGH WHITEWATER TO
JANESVILLE. LIGHTER SNOW WILL AFFECT AREAS TO THE NORTHWEST OF
THIS LINE THROUGH MID AFTERNOON WITH SNOW CONTINUING TO TAPER OFF
FROM NORTHWEST TO SOUTHEAST. 

LOW PRESSURE WILL CONTINUE TO MOVE ACROSS SOUTHERN ILLINOIS AND
INDIANA TO NEAR CLEVELAND BY THIS EVENING...A PERIOD OF NORTHEAST
WINDS WILL ENHANCE THE SNOW AMOUNTS OVER SOUTHEAST
WISCONSIN...ESPECIALLY FROM MILWAUKEE SOUTH.

WIZ059-060-211915-
/O.CAN.KMKX.WS.W.0003.000000T0000Z-151121T2100Z/
WASHINGTON-OZAUKEE-
INCLUDING THE CITIES OF...WEST BEND...PORT WASHINGTON
1210 PM CST SAT NOV 21 2015

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE WINTER STORM WARNING. 

$$

WIZ069-212100-
/O.EXP.KMKX.WS.W.0003.000000T0000Z-151121T1800Z/
/O.NEW.KMKX.WS.W.0004.151121T1810Z-151121T2100Z/
ROCK-
INCLUDING THE CITIES OF...JANESVILLE...BELOIT
1210 PM CST SAT NOV 21 2015

...WINTER STORM WARNING IN EFFECT UNTIL 3 PM CST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
WINTER STORM WARNING FOR SNOW AND BLOWING SNOW...WHICH IS IN
EFFECT UNTIL 3 PM CST THIS AFTERNOON. THE WINTER STORM WARNING IS
NO LONGER IN EFFECT.

* TIMING...MODERATE SNOW CONTINUING INTO THIS MORNING.

* TOTAL SNOW ACCUMULATIONS...8 TO 15 INCHES WITH THE HIGHEST
  TOTALS ALONG THE ILLINOIS BORDER. 

* WINDS...NORTH 10 TO 20 MPH WITH SOME HIGHER GUSTS POSSIBLE.

* IMPACTS...SNOW COVERED ROADS...AND GREATLY REDUCED 
  VISIBILITIES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN
EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...
FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

WIZ063-067-068-211915-
/O.EXP.KMKX.WS.W.0003.000000T0000Z-151121T1800Z/
DANE-LAFAYETTE-GREEN-
INCLUDING THE CITIES OF...MADISON...DARLINGTON...MONROE
1210 PM CST SAT NOV 21 2015

...WINTER STORM WARNING HAS EXPIRED...

THE WINTER STORM WARNING IS NO LONGER IN EFFECT. 

$$

WIZ051-052-058-211915-
/O.EXP.KMKX.WW.Y.0009.000000T0000Z-151121T1800Z/
FOND DU LAC-SHEBOYGAN-DODGE-
INCLUDING THE CITIES OF...FOND DU LAC...SHEBOYGAN...BEAVER DAM
1210 PM CST SAT NOV 21 2015

...WINTER WEATHER ADVISORY HAS EXPIRED...

THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. 

$$

WIZ064>066-070>072-212100-
/O.CON.KMKX.WS.W.0003.000000T0000Z-151121T2100Z/
JEFFERSON-WAUKESHA-MILWAUKEE-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...JEFFERSON...LAKE MILLS...WAUKESHA...
BROOKFIELD...MILWAUKEE...ELKHORN...LAKE GENEVA...RACINE...KENOSHA
1210 PM CST SAT NOV 21 2015

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON. 

* TIMING...MODERATE TO OCCASIONALLY HEAVY SNOW CONTINUING INTO 
  EARLY AFTERNOON. 

* TOTAL SNOW ACCUMULATIONS...6 INCHES MANY AREAS WITH NEAR 10 INCHES
  ALONG PORTIONS OF THE ILLINOIS BORDER.

* WINDS...NORTH 10 TO 20 MPH. WITH SOME HIGHER GUSTS POSSIBLE.

* IMPACTS...SNOW COVERED ROADS...AND GREATLY REDUCED 
  VISIBILITIES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN
EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...
FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$
COLLAR
1 follow-up statement
213 
WWUS43 KMKX 212114
WSWMKX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
314 PM CST SAT NOV 21 2015

...JUST SOME LIGHT SNOW LINGERS FOR SOME...

.ONLY SOME LINGERING LIGHT SNOW WILL AFFECT FAR SOUTHEAST
WISCONSIN FOR THE REST OF THIS AFTERNOON. ONLY MINOR ADDITIONAL
ACCUMULATIONS ARE EXPECTED...LESS THAN AN INCH. THUS THE WARNING
HAS BEEN ALLOWED TO EXPIRE.

WIZ069-212215-
/O.EXP.KMKX.WS.W.0004.000000T0000Z-151121T2100Z/
ROCK-
INCLUDING THE CITIES OF...JANESVILLE...BELOIT
314 PM CST SAT NOV 21 2015

...WINTER STORM WARNING HAS EXPIRED...

THE WINTER STORM WARNING IS NO LONGER IN EFFECT. 

$$

WIZ064>066-070>072-212215-
/O.EXP.KMKX.WS.W.0003.000000T0000Z-151121T2100Z/
JEFFERSON-WAUKESHA-MILWAUKEE-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...JEFFERSON...LAKE MILLS...WAUKESHA...
BROOKFIELD...MILWAUKEE...ELKHORN...LAKE GENEVA...RACINE...KENOSHA
314 PM CST SAT NOV 21 2015

...WINTER STORM WARNING HAS EXPIRED...

THE WINTER STORM WARNING IS NO LONGER IN EFFECT. 

A LITTLE LIGHT SNOW WILL LINGER FOR THE REST OF THIS AFTERNOON
THOUGH ANY ADDITIONAL ACCUMULATIONS WILL BE UNDER AN INCH. 

$$
COLLAR

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this winter storm warning went out at Nov 21, 10:20 AM CST, 1 hour 50 minutes earlier.

Area forecast discussion, Nov 21, 10:20 AM CST, 1 hour 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1020 AM CST SAT NOV 21 2015

.UPDATE...TWO AREAS OF CONCERN INTO EARLY THIS AFTERNOON...DECENT
LAKE EFFECT BANDS SETTING UP FROM EXTREME SRN MKE CNTY SOUTHWARD
THROUGH ERN RAC AND ENW COUNTIES. ALSO DEF ZONE BAND EXTENDS FROM
ROCK COUNTY NEWD INTO OZAUKEE COUNTY. THIS HAS TIGHTENED UP A BIT
AND BECOME MORE FOCUSED WITH ENHANCED RATES WITHIN THIS BAND. SO
OVERALL ADDITIONAL ACCUMS OF 2-4 INCHES EXPECTED WITHIN LAKE
EFFECT AND DEF ZONE BAND UNTIL THIS WRAPS UP TOWARDS MID
AFTERNOON. SNOW HAD ENDED OR LINGERING LIGHT SNOW WILL END ON
NORTHERN AND WESTERN PERIPHERY OF CWA. END TIMES OF CURRENT
HEADLINES LOOK OK AT THIS POINT. GRADUAL CLEARING INTO THE NW CWA
LIKELY GIVEN TRENDS IN VSBL IMAGERY.

PC

&&

.AVIATION/12Z TAFS/...IFR CIGS AND SOME LIFR VSBYS WITHIN LAKE
EFFECT SNOW AREA FROM SRN MKE CNTY INTO ENW COUNTY. SO EXPECT THIS
TO PERSIST INTO EARLY AFTN UNTIL TRAJECTORIES BECOME LESS
FAVORABLE. DEF ZONE SNOW BAND FURTHER INLAND AND IT APPEARS THE
INTENSE PORTION OF THIS BAND WILL REMAIN AWAY FROM TAF SITES.
GRADUAL CLEARING WORKS IN THIS AFTN TO KMSN AREA WITH CLEARING
EXPECTED ACROSS THE REST OF THE AREA TONIGHT. NORTH WINDS BECOME
NORTHWEST TONIGHT AS SYSTEM PULLS FURTHER AWAY. SFC RIDGE SHIFTS
EAST SUNDAY WITH SOME WAA MID LEVEL CLOUDS EXPECTED.

PC

&&

.MARINE...LAKE ENHANCEMENT AIDING TIGHT PRESSURE GRADIENT IN CAUSING
STRONG GUSTY WINDS TO REACH LAKE SURFACE SOUTH OF WIND POINT.
KNSW3 HAD A GUST TO 49 KNOTS AROUND 1430Z WITH GUSTS REMAINING AT 40
KNOTS AT 15Z.  THESE STRONG GUSTY WINDS ARE EXPECTED TO LAST FOR
SEVERAL MORE HOURS.  HENCE PULLED TRIGGER ON GALE WARNING FOR LMZ646
UNTIL 21Z. OTHERWISE...SMALL CRAFT ADVISORY EXPECTED AS PRESSURE
GRADIENT TIGHTENS ACROSS THE REST OF SOUTHERN LAKE MI.  SGNW3
ALREADY REPORTING GUSTS TO 21 KNOTS SO PUSHED UP START TIME OF SMALL
CRAFT ADVY ACROSS NORTHERN ZONES.

ADDITIONAL SMALL CRAFT ADVISORY LIKELY TO BE NEEDED LATER SUNDAY
INTO SUNDAY NIGHT AS PRESSURE GRADIENT RE-TIGHTENS ASSOCIATED WITH
STRONG PUSH OF WARM AIR AND PASSING LOW PRESSURE TO THE NORTH.

MBK

&&

.PREV DISCUSSION... /ISSUED 315 AM CST SAT NOV 21 2015/

TODAY AND TONIGHT...FORECAST CONFIDENCE...MEDIUM

SOUTHERN WISCONSIN IS IN THE LEFT EXIT REGION OF THE 250 MB 115 KNOT
UPPER JET FROM THE CENTRAL PLAINS TO UPPER OHIO VALLEY.  THIS
RESULTS IN MODERATE UPPER DIVERGENCE AND MODERATE TO STRONG 700 MB
UPWARD MOTION THAT MAINLY AFFECTS SOUTHEAST WISCONSIN FROM MID TO
LATE MORNING.

700 MB DRYING OCCURS OVER SOUTH CENTRAL WISCONSIN BY LATE THIS
MORNING. THAT MOVES ACROSS SOUTHEAST WISCONSIN DURING THE EARLY
AFTERNOON.  THE 700 MB LOW MOVES ACROSS NORTHERN ILLINOIS AND THE
FAR SOUTHERN WISCONSIN AREA THIS MORNING.  850 MB TEMPERATURES ARE
COLD...AROUND MINUS 8N CELSIUS FOR THE SNOW EVENT.  AS THE 850 MB
LOW MOVES ACROSS CENTRAL ILLINOIS AROUND SUNRISE...850 MB WIND
BECOME EAST THEN NORTHEAST. BEFORE TURNING NORTH BY MID AFTERNOON.
WINDS INCREASE AS THE LOW STRENGTHENS APPROACHING THE LAKE ERIE AREA.
THE SURFACE LOW IS JUST A LITTLE SOUTH MOVING ACROSS THE UPPER OHIO
VALLEY TODAY. THE SURFACE WINDS ALSO BECOME EAST...THEN NORTHEAST
THIS MORNING...BEFORE BECOMING NORTH DURING THE MID AFTERNOON.
THEREFORE THE LAKE ENHANCEMENT PERIOD SHOULD OCCUR THROUGH THE
MORNING AND CUT OFF BY MID AFTERNOON.

AS A RESULT EXPECT MOST OF THE ADDITIONAL ACCUMULATING TO BE ACROSS
SOUTHEAST WISCONSIN FROM MID MORNING THROUGH EARLY AFTERNOON.

WILL LEAVE HEADLINES AS IS.  AROUND 10 INCHES OF SNOW HAS ALREADY
FALLEN ALONG MUCH OF THE ILLINOIS BORDER AREA.  AMOUNTS DROP OFF TO
THE NORTH...WITH LITTLE ACCUMULATIONS EXPECTED NORTH OF THE DELLS
THROUGH FOND DU LAC.  HOWEVER THE SOUTHERN PORTIONS OF THE COUNTIES
OF THE ADVISORY AREA COULD SEE SEVERAL INCHES OF SNOW.

WILL TRIM ENDING TIME OF THE SOUTH CENTRAL WISCONSIN ADVISORIES TO 9
AM CST...ALONG WITH IOWA COUNTY AS THE DRY AIR SHOULD CUT OFF SNOW
BY THEN.

WITH THAT WARM PAVEMENT...MUCH LESS ACCUMULATION WAS OCCURRING ON
ROADS...EXCEPT IN THE ILLINOIS BORDER AREA.  SNOW SHOULD PICK UP
OVER MUCH OF SOUTHEAST WISCONSIN AND SOME ACCUMULATIONS ON ROADS
SHOULD OCCUR.

SUNDAY THROUGH TUESDAY...FORECAST CONFIDENCE...HIGH

HIGH PRESSURE WILL BRING SUNSHINE FOR AT LEAST THE MORNING ON
SUNDAY...WITH AN APPROACHING SHORTWAVE LIKELY TO BRING INCREASING
AFTERNOON CLOUDS. SHOULD BE A CHILLY DAY WITH HIGHS JUST IN THE
20S. COOLEST TEMPS WILL LIKELY BE IN THE SOUTH WHERE THE SNOWPACK
WILL BE DEEPER.

COULD SEE A FEW SNOWFLAKES IN THE NORTHEAST SUNDAY NIGHT AS THE
WAVE MOVES THROUGH...BUT VERY LITTLE TO NO ACCUMULATION IS
EXPECTED.

HIGH PRESSURE WILL BUILD BACK IN FOR MONDAY AND TUESDAY...WITH
BELOW NORMAL TEMPERATURES CONTINUING.

WEDNESDAY THROUGH FRIDAY...FORECAST CONFIDENCE...MEDIUM

MOISTURE AND TEMPERATURES WILL INCREASE WED/THU UNDER SOUTHERLY
LOW LEVEL FLOW AHEAD OF APPROACHING LOW PRESSURE. MODELS CURRENTLY
IN PRETTY GOOD AGREEMENT WITH WIDESPREAD RAIN LIKELY WEDNESDAY
NIGHT INTO THURSDAY NIGHT.

COULD SEE A LITTLE PRECIP LINGER INTO FRIDAY...BUT IT MAINLY LOOKS
DRY...WITH COLDER AIR MOVING BACK IN BEHIND THE DEPARTING LOW
PRESSURE SYSTEM.

AVIATION/12Z TAFS/...

MVFR/IFR CONDITIONS WITH STEADY MODERATE SNOW...WITH BRIEF PERIODS
OF HEAVY SNOW...WILL COVER MUCH OF SOUTHERN WISCONSIN ESPECIALLY
NEAR AND SOUTH OF THE I 94 CORRIDOR.  THESE LOWER CONDITIONS SHOULD
SPREAD NORTH A LITTLE OVER THE SOUTHEAST AS THE DEEPENING LOW
PRESSURE CROSSES ILLINOIS INTO THE UPPER OHIO VALLEY.

WILL SEE SNOW TAPERING OFF FROM WEST TO EAST FROM MID-MORNING
THROUGH MID-AFTERNOON WITH VFR CONDITIONS BY MID-MORNING AT KMSN AND
AT EASTERN TAF SITES IN THE 20-21Z TIME PERIOD.

WILL SEE NORTH WINDS BECOME GUSTY UP TO 20 KNOTS IN THE SOUTHERN AND
EASTERN PORTIONS OF THE FORECAST AREA IN THE TIGHTENING GRADIENT
WITH THE PASSAGE OF THE LOW...THEN EASING IN THE EVENING.

MARINE...

LATEST NAM SUPPORTS NORTH WINDS INCREASING MID-MORNING IN THE
SOUTHERN ZONES...AND EARLY AFTERNOON IN THE NORTH AND THEN TURNING
NORTHWEST. WINDS WILL REMAIN AT SMALL CRAFT ADVISORY LEVELS INTO
SUNDAY MORNING...THEN DIMINISH FOR A TIME BEFORE TURNING SOUTHWEST
AHEAD OF A SURFACE TROUGH TRAILING LOW PRESSURE PASSING ACROSS
SOUTHERN CANADA AND INCREASING AGAIN TO ADVISORY LEVELS LATE SUNDAY
AFTERNOON/EVENING.

A SMALL CRAFT ADVISORY FOR THE SOUTHERN ZONES IS IN EFFECT FROM 15Z
TODAY THROUGH 15Z SUNDAY...AND FROM 19Z SATURDAY TO 15Z SUNDAY FOR
THE NORTH.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...WINTER STORM WARNING UNTIL NOON CST TODAY FOR WIZ063-067>069.

     WINTER STORM WARNING UNTIL 3 PM CST THIS AFTERNOON FOR WIZ059-
     060-064>066-070>072.

     WINTER WEATHER ADVISORY UNTIL NOON CST TODAY FOR WIZ051-052-058.

LM...GALE WARNING UNTIL 3 PM CST THIS AFTERNOON FOR LMZ646.

     SMALL CRAFT ADVISORY UNTIL 9 AM CST SUNDAY FOR LMZ643>645.

&&

TODAY/TONIGHT AND AVIATION/MARINE...HENTZ
SUNDAY THROUGH FRIDAY...DDV
Hazardous weather outlook, Nov 21, 10:01 AM CST, 2 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1001 AM CST SAT NOV 21 2015

WIZ046-047-051-052-056>060-062>072-221615-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
1001 AM CST SAT NOV 21 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...REST OF TODAY AND TONIGHT

SNOW WILL DIMINISH FROM WEST TO EAST ACROSS SOUTHERN WISCONSIN THE
REST OF TODAY. WINTER STORM WARNINGS AND WINTER WEATHER ADVISORIES
ARE IN EFFECT FOR PARTS OF THE AREA...BUT EXPIRE BY MID-AFTERNOON.

THE HEAVIEST SNOWFALL THROUGH MID-AFTERNOON WILL BE ACROSS FAR
SOUTH CENTRAL INTO SOUTHEAST WISCONSIN WHERE AN ADDITIONAL 2 TO 4
INCHES WOULD BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

RAINFALL EXPECTED LATER NEXT WEEK AND MELTING SNOW MAY CAUSE SOME
RIVERS IN SOUTHERN WISCONSIN TO REACH BANKFULL AND POSSIBLY FLOOD
STAGE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED HOWEVER SNOWFALL REPORTS ARE
APPRECIATED.

LMZ643>646-221615-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1001 AM CST SAT NOV 21 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A GALE WARNING IS IN EFFECT THROUGH MID-AFTERNOON SOUTH OF WIND
POINT FOR GUSTS UP TO 45 KNOTS. A SMALL CRAFT ADVISORY IS IN
EFFECT ELSEWHERE FOR GUSTS UP TO 32 KNOTS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE SMALL CRAFT ADVISORIES ARE IN EFFECT UNTIL MID-MORNING
SUNDAY.

ANOTHER SMALL CRAFT ADVISORY MAY BE NEEDED SUNDAY NIGHT AND
MONDAY AS BREEZY SOUTHWEST TO WEST WINDS DEVELOP.

SOUTH WINDS MAY REACH SMALL CRAFT ADVISORY LEVELS WEDNESDAY NIGHT
THROUGH FRIDAY AS LOW PRESSURE AND A COLD FRONT MOVE ACROSS THE
UPPER MIDWEST.

WWW.WEATHER.GOV/MKX

MBK

In the hours before

Local storm report, Nov 21, 10:30 AM CST, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1030 AM CST SAT NOV 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 AM     SNOW             OAK CREEK               42.88N 87.90W
11/21/2015  M5.8 INCH        MILWAUKEE          WI   TRAINED SPOTTER

            RELAYED VIA SOCIAL MEDIA.

&&

MBK
Local storm report, Nov 21, 11:09 AM CST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1109 AM CST SAT NOV 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1108 AM     SNOW             HARTFORD                43.32N 88.39W
11/21/2015  M4.0 INCH        WASHINGTON         WI   PUBLIC

            RELAYED VIA SOCIAL MEDIA.

&&

MBK
Local storm report, Nov 21, 11:15 AM CST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1115 AM CST SAT NOV 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1108 AM     HEAVY SNOW       HANOVER                 42.64N 89.16W
11/21/2015  M13.0 INCH       ROCK               WI   TRAINED SPOTTER

            RELAYED VIA SOCIAL MEDIA.

&&

MBK
Local storm report, Nov 21, 11:29 AM CST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1129 AM CST SAT NOV 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 AM     NON-TSTM WND GST KENOSHA C-MAN           42.59N 87.81W
11/21/2015  M56 MPH          KENOSHA            WI   C-MAN STATION

            49 KNOT WIND GUST MEASURED AT KENOSHA LAKESHORE.

&&

MBK
Local storm report, Nov 21, 11:36 AM CST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1136 AM CST SAT NOV 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1136 AM     HEAVY SNOW       4 SW SULLIVAN           42.97N 88.65W
11/21/2015  M8.0 INCH        JEFFERSON          WI   TRAINED SPOTTER

&&

MBK
Local storm report, Nov 21, 11:59 AM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1159 AM CST SAT NOV 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1159 AM     HEAVY SNOW       5 W LAKE GENEVA         42.59N 88.53W
11/21/2015  M9.0 INCH        WALWORTH           WI   TRAINED SPOTTER

&&

MBK

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 20, 9:44 PM CSTSmall Craft AdvisoryMKX34 hr
Nov 21, 9:37 AM CSTGale WarningMKX5 hr

Nearby

Winter Storm Warnings in Wisconsin, 2015Every winter storm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.